Hail, Flagler
- When
- April 22, 2:29 PM EST
- Where
- Flagler County, Flagler Beach
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 29.467, -81.133
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 22, 12:31 PM EST, 1 hour 58 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
131 PM EDT SAT APR 22 2006
.SHORT TERM...LINE OF THUNDERSTORMS CROSSED THE PANHANDLE AND NRN
GULF THIS MORNING AND IS CURRENTLY MOVING INTO SUWANNEE VALLEY
VICINITY WHILE ISOLATED CONVECTION IS MOVING ACROSS SE GEORGIA.
PERSISTENT CLOUDINESS HAS SO FAR THWARTED DEVELOPMENT AHEAD OF
THIS BAND AND CAP WILL BE SLOW TO BREAK. HOWEVER LAPS SHOWS CAPES
AOA 2000 J/KG AND HIGHER DEWPOINTS FROM CEDAR KEY TO GAINESVILLE
NEWD TO I-10 AND JAX. AS THE STORMS CONTINUE ACROSS NE FLORIDA
THEY ARE TAPPING INTO INCREASING INSTABILITY AND WILL HAVE SMALL
TO MARGINALLY SEVERE HAIL DURING THE AFTERNOON. STORMS WILL REACH
THE EAST COAST BY LATE AFTN. ONLY CHANGE TO FCST THROUGH TONIGHT
IS TO KEEP CHANCE OF TSTMS OVER ERN SECTIONS THROUGH LATE EVENING.
THE UPPER SHORT WAVE TROUGH WILL SWING INTO THE ATLANTIC BY SUNDAY
MORNING DRAGGING THE COLD FRONT SOUTH OF THE AREA WHERE IT WILL
BECOME DIFFUSE. HIGH PRESSURE WILL QUICKLY BUILD OVER THE REGION
AND SHIFT OFFSHORE MONDAY RESULTING IN TEMPERATURES REBOUNDING
INTO UPPER 80S EXCEPT FOR LOWER 80S NEAR COAST SUNDAY DUE TO
ONSHORE FLOW. SOUTHWESTERLY WINDS WILL INCREASE LATE TUESDAY AHEAD
OF AN APPROACHING COLD FRONT.
.LONG TERM...WED-SAT...COLD FRONT IS EXPECTED TO DRIFT THROUGH THE
FORECAST AREA WEDNESDAY INTO EARLY THURSDAY BRINGING A CHANCE OF
RAIN WITH SCATTERED THUNDERSTORMS. EXPECT MORE SEASONABLE TEMPS
THROUGH THE END OF THE WEEK.
&&
.MARINE...NO HEADLINES EXPECTED ALTHOUGH STRONG WINDS WILL
ACCOMPANY STORMS MOVING OVER COASTAL WATERS THIS AFTN/EVENING.
WILL ISSUE MARINE WEATHER STATEMENTS AS NEEDED AN KEEP WINDS AOB
15 KT.
&&
.FIRE WEATHER...RELATIVE HUMIDITIES WILL FALL BEHIND THE COLD
FRONT TO CRITICAL LEVELS FOR AROUND 4 TO 5 HOURS INLAND AREAS OF
NE FLORIDA. WILL ISSUE FIRE WEATHER WATCH AND LEAVE FINAL DECISION
FOR UPGRADING TO WARNING TO LATER SHIFTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 58 87 60 89 / 10 0 5 5
SSI 62 81 63 85 / 30 0 0 10
JAX 61 84 60 88 / 30 0 0 0
SGJ 64 80 62 85 / 40 0 0 5
GNV 61 87 58 88 / 30 0 0 0
OCF 63 88 59 89 / 30 0 5 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM 1 PM SUNDAY TO 7 PM SUNDAY FOR THE
FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...GILCHRIST...HAMILTON...MARION...PUTNAM...
SUWANNEE...AND UNION.
GA...NONE.
MARINE...NONE.
&&
PUBLIC...TRABERT
MARINE/FIRE WX...CAMPHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 515 AM EDT SAT APR 22 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-230915- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 515 AM EDT SAT APR 22 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO POSSIBLY SEVERE STORMS POSSIBLE TODAY... .THUNDERSTORM IMPACT...A LINE OF SHOWERS AND THUNDERSTORMS WILL PROGRESS FROM THE FLORIDA PANHANDLE INTO THE FORECAST AREA LATER TODAY. WITH THE HEATING OF THE DAY...SOME OF THESE STORMS WILL BE STRONG WITH GUSTY WINDS TO 50 MPH AND SMALL HAIL. AS THESE STORMS PROGRESS TOWARD THE EAST COAST AND COLLIDE WITH A LATE DEVELOPING SEABREEZE...STORMS MAY STRENGTHEN WITH ISOLATED SEVERE STORMS POSSIBLE. THE ACTIVITY WILL SLIDE SOUTH AND EAST OF THE AREA THROUGH THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT AND DRIER AIR WILL FILTER INTO THE AREA FOR SUNDAY AND MONDAY. AT THIS TIME NO WATCHES OR WARNINGS ARE POSTED BUT RH VALUES WILL BE DIPPING INTO THE MID 30S OVER INTERIOR PORTIONS...INCREASING THE FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER SHOULD REMAIN ON STANDBY FOR POSSIBLE ACTIVATION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 221 PM EDT SAT APR 22 2006 FLZ023-221845- BAKER- 221 PM EDT SAT APR 22 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT... AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER SANDERSON...OR ABOUT 12 MILES NORTH OF RAIFORD...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON...GLEN SAINT MARY AND MACCLENNY THROUGH 245 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 248 PM EDT SAT APR 22 2006 FLZ032-221915- CLAY- 248 PM EDT SAT APR 22 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 315 PM EDT... AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF ASBURY LAKE...OR ABOUT 5 MILES SOUTH OF LAKESIDE...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PENNEY FARMS... MIDDLEBURG...KINGSLEY...ASBURY LAKE...LAKESIDE...DOCTORS INLET AND ORANGE PARK THROUGH 315 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 303 PM EDT SAT APR 22 2006 FLZ033-221930- ST. JOHNS- 303 PM EDT SAT APR 22 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM EDT... AT 303 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER SWITZERLAND...OR ABOUT 4 MILES SOUTHWEST OF FRUIT COVE...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SWITZERLAND...FRUIT COVE AND DURBIN THROUGH 330 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 312 PM EDT SAT APR 22 2006 FLZ025-222000- DUVAL- 312 PM EDT SAT APR 22 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT... AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF BAYARD...OR ABOUT 3 MILES EAST OF FRUIT COVE...MOVING EAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BAYARD THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 323 PM EDT SAT APR 22 2006 FLZ038-222015- FLAGLER- 323 PM EDT SAT APR 22 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR SMALL HAIL VALID UNTIL 415 PM EDT... AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF BUNNELL...OR ABOUT 9 MILES NORTHEAST OF PIERSON...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ESPANOLA... BUNNELL...FLAGLER BEACH AND PALM COAST THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. TRABERT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT SAT APR 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 4 W PALM COAST 29.57N 81.28W
04/22/2006 E0.50 INCH FLAGLER FL TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL NEAR SEMINOLE WOODS SECTION OF
PALM COAST WEST OF I-95.
&&
HESSThe Jacksonville radar (KJAX), 126 km away, was scanning. The volume nearest the first event began at 19:29 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5489898.